# SDR COMA9810102

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Leak Warning
- Condition: Activated
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT HAND DUCT LEAK WARNING DURING TAKEOFF.  COULD NOT DUPLICATE PROBLEM.
